Title: A generalization of a theorem on naturally reductive homogeneous spaces
Authors: Kowalski, O ×
Vanhecke, Lieven #
Issue Date: 1984
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:91 issue:3 pages:433-435
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science